International Journal of Science and Technology

International Journal of Science and Technology>> Volume 7, Number 2, February 2017

International Journal of Science and Technology


Weak Forms of Regular Spaces

Full Text Pdf Pdf
Author Mustafa H. Hadi
On Pages 207-211
Volume No. 1
Issue No. 6
Issue Date December 01, 2011
Publishing Date December 01, 2011
Keywords Weak open sets, weak regular spaces, ?-open set.


Abstract

In this paper we introduce some definitions of weak types of regular spaces using the weak ?-open set defined in [4], and prove some relations among them. Then we prove some theorems related to them.

Seperator
    Journal of Science and Technology | Journal of Information and Communication Technology     
Copyrights
2010 IRPN Publishers